# SDR CA990927037

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: GD144
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TO
- Nature of condition: K, R, J
- Precautionary procedure: C

## Discrepancy

(CAN) FUEL LINE FROM HP FUEL PUMP TO FFR BLEW 0FF.
